MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable
Model Number CD2357-40Q
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented remotely via merlin.Net.Review of the transmission revealed that the patient's implantable cardioverter defibrillator (icd) was operating in the backup operation.Programming changes were discussed, no changes or interventions were reported.There were no patient consequences.

Brand Name
Fortify Assura DR ICD, US
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50178011
Report Number2017865-2026-16604
Device Sequence Number9880301
Product Code NVZ
UDI-Device Identifier05414734508094
UDI-Public(01)05414734508094(10)A000042369(17)190731
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberCD2357-40Q
Device Catalogue NumberCD2357-40Q
Device Lot NumberA000042369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Optisure; TendrilLeads
Patient Age62 YR
Patient SexMale